It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 11 of 11 for skin problems with adderall. (0.012 seconds)


Skin problems
Nov 21, 2006
... well, i do have some problems with itching, but that could be because of Tics, adderall can make Tics worse, and even if you weren't diagnosed, you might have it. ... (1 replies)
Skin problems
Nov 10, 2006
... Can anyone tell me any skin problems they've had with adderall? ... (1 replies)
... I've been on Adderall for 7 months. Everything was fine up until about a month and a half ago, when I started getting skin problems. At first I noticed that I started growing peach fuzz ALL over! ... (4 replies)

... months and had no problems with my skin. Now out of the blue, I have been breaking out for the past 2 weeks. ... (5 replies)
Adderall questions
Oct 12, 2006
... the zits seem strange, sometimes they look more like lesions or sores. I don't know how to deal with that either cause at the same time my skin is very dry and moisturizer seems to worsen the problem as well. ... (2 replies)
... I experience the same thing in the sense that I always have to go go go. I've been diagnosed with ADHD and have never used anything for it. But this now makes me curious as to whether it will at very least solve some of the problems I have with it. ... (7 replies)
... hone that I am so damn confused in my head I have no idea what the hell to do or say to my doctor. I feel so damn confused in my head. I have tried Strattera and Adderall and neither of them helped my concentration or focus. After months on both of them, I felt worse. They simply did not help. ... (7 replies)
... tball, basketball and baseball. He runs EVERYWHERE I don't think the boy knows how to walk. From time to time I call him Dash from The Incredibles. He was having problems in school staying focused and completing his assignments. This continued until the second grade. ... (20 replies)
... all the time with the insurance when my Dad was battling skin cancer for 10 months. It was like every single treatment he had to fight about. ... (3 replies)
... Your skin is probably turning purple when you get cold from poor circulation. Circulatory problems are not a side effect of adderall. Mention this when you go in for your yearly physical or sooner if other problems come up. ... (5 replies)
... of my eye.i am always on the defence no matter what the situation is, always expecting the negative. I wake up in the middle of the night itching and smacking my skin thinking things or critters are on me, then procede to stay wide awake not moving positive something is in on my bed.. freaky feelings. ... (8 replies)


Associated Tags: add adderall depression anxiety diagnosis, kids, learning disablilities

Pages: 1

All times are GMT -7. The time now is 12:18 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!